# SDR DL72S952793

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Chord
- Part number: 652163261
- Condition: Cracked
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MIDFLAP, DURING HMV SHOP INSP WAS FOUND TO AFT LOWER CHORD CRACKED AT THREE PLACES I/B AT I/B MOST AFT FLAP TRACK AND AFT FLAP I/B DRIVE.  REPAIRED PER MM 57-52-0.
